# SDR DALA2017041002885

- Difficulty date: March 29, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 87,568 hours, 12,185 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR WEB FOUND CHAFING AT NAC STA 190 CHAFING. REPAIRED PER ERA 555743-14.
